Alert archive / Texas / Red Flag Warnings in 2025

Red Flag Warning 8, NWS Midland/Odessa, TX

March 11, 202524 counties in Texas; 5 counties in New Mexico

NWS Midland/Odessa, TX issued this red flag warning at Mar 11, 2025, 2:47 PM CDT for 24 counties in Texas; 5 counties in New Mexico. It took effect at Mar 12, 2025, 10:00 AM CDT. It was in force for 10 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 11, 2025, 2:47 PM CDT (19:47 UTC)
In effect from
Mar 12, 2025, 10:00 AM CDT
Expired
Mar 12, 2025, 8:00 PM CDT
In force
10 hr
Issued by
NWS Midland/Odessa, TX
All 29 counties

Chaves County, NM, Eddy County, NM, Lea County, NM, Lincoln County, NM, Otero County, NM, Andrews County, TX, Borden County, TX, Brewster County, TX, Crane County, TX, Culberson County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Jeff Davis County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Presidio County, TX, Reagan County, TX, Reeves County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 67 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 11:17 AM CDTNON-TSTM WND GST 71Pine Springs, TXMesonet station 60 Pine Springs GMNP.
Mar 12, 11:38 AM CDTNON-TSTM WND GST 703 Nnw Pine Springs, TXMesonet station GDBT2 The Bowl.
Mar 12, 11:52 AM CDTNON-TSTM WND GST 601 Ene Pine Springs, TXMesonet station PSGT2 Pinery.
Mar 12, 1:23 PM CDTDUST STORM5 Se Fort Davis, TXA report of near zero visibility from blowing dust was received from the Chihuahuan Desert Research Institute. Wind gusts beween 40 to 50 mph were observed in the region near the time of this dust storm.
Mar 12, 1:28 PM CDTDUST STORM6 Nne Coyanosa, TXPecos County Emergency Manager reports near zero visibility along FM 1776 between FM 1450 and the Pecos River. Multiple vehicles crashes were reported. Wind gusts up to 40 mph were observed in the region during this time.
Mar 12, 1:28 PM CDTNON-TSTM WND GST 675 Nw Colorado City, TXMesonet station 105 5NW Colorado City.
Mar 12, 2:31 PM CDTDUST STORMMidkiff, TXUpton County Sherriff reports road closure and accident near Midkiff between State Highway 349 and State Highway 137. This was the result of near zero visibility due to blowing dust. Wind gusts up to 40 mph were observed in the area during this time.
Mar 12, 3:07 PM CDTDUST STORMGarden City, TXPublic report of less than a quarter mile visibility near Garden City along Ranch Road 33 and State Highway 158. Wind gusts of around 40 mph were observed in the region.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2025-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2025-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3880 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

007 
WWUS84 KMAF 111947
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
247 PM CDT Tue Mar 11 2025

...RED FLAG WARNING IS NOW IN EFFECT FROM WEDNESDAY MORNING 
THROUGH WEDNESDAY EVENING FOR 20-FT WINDS OF 20 MPH OR MORE, 
RELATIVE HUMIDITY OF 15% OR LESS, AND HIGH TO EXTREME FIRE DANGER 
FOR SOUTHEAST NEW MEXICO AND WEST TEXAS...

NMZ116>119-TXZ045>048-050>053-059>063-067>070-075-082-270>282-
121100-
/O.UPG.KMAF.FW.A.0006.250312T1500Z-250313T0300Z/
/O.NEW.KMAF.FW.W.0008.250312T1500Z-250313T0100Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-
Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-
Reagan-Pecos-Terrell-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor-
Eastern Culberson-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Central Brewster-Chisos Basin-Presidio Valley-
Lower Brewster County-
247 PM CDT Tue Mar 11 2025 /147 PM MDT Tue Mar 11 2025/

...RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO
8 PM CDT /7 PM MDT/ WEDNESDAY FOR 20-FT WINDS OF 20 MPH OR MORE, 
RELATIVE HUMIDITY OF 15% OR LESS, AND HIGH TO EXTREME FIRE DANGER 
FOR SOUTHEAST NEW MEXICO AND WEST TEXAS...

The National Weather Service in Midland/Odessa has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from 10 AM CDT /9 AM MDT/ to 8 PM CDT /7 PM MDT/
Wednesday. The Fire Weather Watch is no longer in effect.

* WINDS...West 30 to 40 mph with gusts up to 50 mph. Higher winds
  in the mountains.

* RELATIVE HUMIDITY...As low as 10 percent.

* RFTI...5 or critical.

* IMPACTS... Avoid the use of open flames or any activities that 
  may generate sparks. Extinguish smoking material in vehicles. 
  Accidental ignitions will have the potential to grow into 
  dangerous wind-driven wildfires.

* SEVERITY...

  FUELS (ERC)...90th+ percentile...5 (out of 5).

  WEATHER...Near Critical...4 (out of 5).

  FIRE ENVIRONMENT...7 (out of 10).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$
2 follow-up statements
499 
WWUS84 KMAF 120754
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
254 AM CDT Wed Mar 12 2025

...RED FLAG WARNING IS NOW IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR 20-FT WINDS OF 20 MPH OR MORE,
RELATIVE HUMIDITY OF 15% OR LESS, AND HIGH TO EXTREME FIRE DANGER
FOR SOUTHEAST NEW MEXICO AND WEST TEXAS...

NMZ116>119-TXZ045>048-050>053-059>063-067>070-075-082-270>282-
130100-
/O.CON.KMAF.FW.W.0008.250312T1500Z-250313T0100Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-
Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-
Reagan-Pecos-Terrell-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor-
Eastern Culberson-Reeves County Plains-Chinati Mountains-
Marfa Plateau-Davis Mountains-Davis Mountains Foothills-
Central Brewster-Chisos Basin-Presidio Valley-
Lower Brewster County-
254 AM CDT Wed Mar 12 2025 /154 AM MDT Wed Mar 12 2025/

...RED FLAG WARNING IS NOW IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR 20-FT WINDS OF 20 MPH OR MORE,
RELATIVE HUMIDITY OF 15% OR LESS, AND HIGH TO EXTREME FIRE DANGER...

* WINDS...West 25 to 35 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* RFTI...5 or critical.

* IMPACTS... Avoid the use of open flames or any activities that 
  may generate sparks. Extinguish smoking material in vehicles. 
  Accidental ignitions will have the potential to grow into 
  dangerous wind-driven wildfires.

* SEVERITY...

  FUELS (ERC)...90th+ percentile...5 (out of 5).

  WEATHER...Critical...3 (out of 5).

  FIRE ENVIRONMENT...8 (out of 10).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$
613 
WWUS84 KMAF 121941
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
241 PM CDT Wed Mar 12 2025

...RED FLAG WARNING REMAINS IN EFFECT THROUGH THIS EVENING FOR 
20-FT WINDS OF 20 MPH OR MORE, RELATIVE HUMIDITY OF 15% OR LESS, 
AND HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND WEST 
TEXAS...

...A FIRE WEATHER WATCH IS IN EFFECT FOR THURSDAY FOR 20-FT WINDS
OF 20 MPH OR MORE, RELATIVE HUMIDITY OF 15% OR LESS, AND HIGH TO
EXTREME FIRE DANGER FOR SOUTHEASTERN NEW MEXICO, THE NORTHWESTERN
PERMIAN BASIN, UPPER TRANS PECOS, VAN HORN CORRIDOR, DAVIS
MOUNTAINS, AND MARFA PLATEAU...

...A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY FOR 20-FT WINDS 
OF 20 MPH OR MORE, RELATIVE HUMIDITY OF 15% OR LESS, AND HIGH TO 
EXTREME FIRE DANGER FOR SOUTHEASTERN NEW MEXICO AND WEST TEXAS...

NMZ116>119-TXZ045-050-059-060-067-270>274-276>278-131000-
/O.NEW.KMAF.FW.A.0007.250313T1600Z-250314T0200Z/
/O.NEW.KMAF.FW.A.0008.250314T1700Z-250315T0200Z/
/O.CON.KMAF.FW.W.0008.000000T0000Z-250313T0100Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Gaines-Andrews-Loving-Winkler-Ward-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor-
Eastern Culberson-Reeves County Plains-Marfa Plateau-
Davis Mountains-Davis Mountains Foothills-
241 PM CDT Wed Mar 12 2025 /141 PM MDT Wed Mar 12 2025/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHEASTERN
NEW MEXICO, THE NORTHWESTERN PERMIAN BASIN, UPPER TRANS PECOS, 
VAN HORN CORRIDOR, DAVIS MOUNTAINS, AND MARFA PLATEAU... 

...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY FOR WIND AND LOW 
RELATIVE HUMIDITY FOR SOUTHEASTERN NEW MEXICO, THE NORTHWESTERN 
PERMIAN BASIN, UPPER TRANS PECOS, VAN HORN CORRIDOR, DAVIS 
MOUNTAINS, AND MARFA PLATEAU... 

...FIRE WEATHER WATCH IN EFFECT FOR FRIDAY FOR WIND AND LOW 
RELATIVE HUMIDITY FOR SOUTHEASTERN NEW MEXICO, THE NORTHWESTERN 
PERMIAN BASIN, UPPER TRANS PECOS, VAN HORN CORRIDOR, DAVIS 
MOUNTAINS, AND MARFA PLATEAU...

* WINDS...West 35 to 45 mph with gusts up to 65 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* RFTI...5 or critical.

* IMPACTS... Avoid the use of open flames or any activities that 
  may generate sparks. Extinguish smoking material in vehicles. 
  Accidental ignitions will have the potential to grow into 
  dangerous wind-driven wildfires.

* SEVERITY...

  FUELS (ERC)...90th+ percentile...5 (out of 5).

  WEATHER...Elevated...1 (out of 5).

  FIRE ENVIRONMENT...6 (out of 10).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TXZ046>048-051>053-061>063-068>070-075-082-275-279>282-131000-
/O.NEW.KMAF.FW.A.0008.250314T1700Z-250315T0200Z/
/O.CON.KMAF.FW.W.0008.000000T0000Z-250313T0100Z/
Dawson-Borden-Scurry-Martin-Howard-Mitchell-Ector-Midland-
Glasscock-Crane-Upton-Reagan-Pecos-Terrell-Chinati Mountains-
Central Brewster-Chisos Basin-Presidio Valley-
Lower Brewster County-
241 PM CDT Wed Mar 12 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHEAST NEW MEXICO AND
WEST TEXAS... 

...FIRE WEATHER WATCH IN EFFECT FOR FRIDAY FOR WIND AND LOW 
RELATIVE HUMIDITY FOR SOUTHEAST NEW MEXICO AND WEST TEXAS...

* WINDS...West 35 to 45 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* RFTI...7 or extreme.

* IMPACTS... Avoid the use of open flames or any activities that 
  may generate sparks. Extinguish smoking material in vehicles. 
  Accidental ignitions will have the potential to grow into 
  dangerous wind-driven wildfires.

* SEVERITY...

  FUELS (ERC)...90th+ percentile...5 (out of 5).

  WEATHER...Elevated...1 (out of 5).

  FIRE ENVIRONMENT...6 (out of 10).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 11, 12:21 PM CDT, 2 hours 26 minutes earlier. Its key messages:

  • Updated at 1220 PM CDT Tue Mar 11 2025
  • A Rangeland Fire Danger Statement is in effect today due to elevated fire weather conditions over southeastern New Mexico, much of the Permian Basin, and the West Texas mountains.
  • A storm system arriving tomorrow spells increasing fire weather concerns and breezy to strong winds.
  • A more potent storm system arrives Friday. Strong to very strong winds and critical to extreme fire weather conditions will be the main impacts. Temperatures drop slightly behind the cold front before a warming trend ensues once the system departs.
Area forecast discussion, Mar 11, 12:21 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1221 PM CDT Tue Mar 11 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1220 PM CDT Tue Mar 11 2025

- A Rangeland Fire Danger Statement is in effect today due to
  elevated fire weather conditions over southeastern New Mexico,
  much of the Permian Basin, and the West Texas mountains.

- A storm system arriving tomorrow spells increasing fire weather
  concerns and breezy to strong winds.

- A more potent storm system arrives Friday. Strong to very strong
  winds and critical to extreme fire weather conditions will be
  the main impacts. Temperatures drop slightly behind the cold
  front before a warming trend ensues once the system departs.

&&

.SHORT TERM...
(Today through Wednesday afternoon)
Issued at 331 AM CDT Tue Mar 11 2025

WV imagery this morning shows the southern CONUS between two
systems.  To the west, an upper trough is approaching SoCal/Baja del
Norte. West Texas and Southeast New Mexico are under zonal flow
aloft, but this will transition to southwest later today as the
trough pushes east.

Leeside surface troughing on the Front Range ahead of the storm
system will veer and increase winds to the southwest today.
Downslope warming under sunny skies will increase thicknesses to
yield afternoon highs averaging a pleasant ~ 10 F above normal.

Tonight, westerlies will decouple somewhat, but remain elevated
enough to keep mixing in play, adding 3-4 F to tonight's minimums,
keeping lows 6-8 F above climatology.

The west coast trough is forecast to open and make landfall this
evening, advancing to the Four Corners region by 12Z Wednesday.
Isolated rain and snow showers will be possible in the Guadalupes
Wednesday morning, but QPF looks negligible.  The NAM develops a
mountain wave signature, and 700mb height gradients tighten up to
60m/200nm, signaling a high wind event.  This will likely develop
down into the Davis Mountains by late morning.  As such, we'll
expand the watch to include this, and some adjacent plains.
Advisories will be needed later for most areas to the east Wednesday
afternoon. Given perpetually dry soils, BLDU is a given. Also, it
almost goes w/out saying that, given the constant dry, westerly flow
throughout the short term, critical fire weather conditions are
expected. See Fire Weather Discussion below for more details.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 331 AM CDT Tue Mar 11 2025

The upper-level system responsible for the blustery conditions
earlier Wednesday begins to track east of our area throughout the
night. Lows Wednesday night sink into the 40s. Winds taper down and
upper ridging briefly takes back the wheel ahead of another, more
potent storm system set to arrive late Thursday night and into
Friday. Thursday brings comparably nicer weather, with calmer winds
and highs in the 70s and 80s, even a few 90s near the Rio Grande.

Over the course of the night Thursday, an upper-level trough becomes
negatively tilted and a surface low quickly intensifies near the lee
of the Rockies. This will release another windbag over our area,
with stronger winds compared to Wednesday's system indicated by a
tighter pressure gradient shown in ensemble and deterministic
guidance. The surface front still looks to arrive sometime Friday
morning, shifting winds out of the west and northwest. Much of the
area could experience sustained winds over 30kts, with gusts over
40kts Friday afternoon. This system is not expected to bring any
precipitation. Aside from wind products, dry conditions and strong
winds will result in critical to extreme RFTIs; therefore, fire
weather products are likely.

Highs Friday range from the 50s in parts of southeast New Mexico and
the mountains, 60s for most everyone else, and 70s to 80s in the
Lower Trans Pecos and Big Bend. Lows drop into the 30s and 40s.
Winds Friday night and Saturday remain on the breezy side while the
trough gradually departs to our northeast. Highs in the 50s and 60s
stick around Saturday, then the 60s and 70s become more prominent
Sunday as winds decrease and we begin a warming trend under an upper-
level ridge.

&&

.AVIATION...
(18Z TAFS)
Issued at 1220 PM CDT Tue Mar 11 2025

VFR conditions prevail at all terminals. Brief gusts are possible
today and winds remain out of the west. High gusty winds are
expected to pick up in strength by the end of this TAF period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               45  76  46  82 /   0   0   0   0
Carlsbad                 46  71  44  76 /   0  10   0   0
Dryden                   51  82  49  88 /   0   0   0   0
Fort Stockton            51  74  48  85 /   0   0   0   0
Guadalupe Pass           43  60  44  68 /   0  10   0   0
Hobbs                    44  71  41  75 /   0   0   0   0
Marfa                    43  66  40  76 /   0   0   0   0
Midland Intl Airport     46  73  45  80 /   0   0   0   0
Odessa                   47  73  45  80 /   0   0   0   0
Wink                     43  74  42  82 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Watch from Wednesday morning through Wednesday evening
     for Davis Mountains-Davis Mountains Foothills-Eastern
     Culberson-Guadalupe Mountains Above 7000 Feet-Guadalupe and
     Delaware Mountains-Reeves County Plains.

     Fire Weather Watch from Wednesday morning through Wednesday
     evening for Andrews-Borden-Central Brewster-Chinati
     Mountains-Chisos Basin-Crane-Davis Mountains-Davis
     Mountains Foothills-Dawson-Eastern Culberson-Ector-Gaines-
     Glasscock-Guadalupe Mountains Above 7000 Feet-Guadalupe and
     Delaware Mountains-Howard-Loving-Lower Brewster County-
     Marfa Plateau-Martin-Midland-Mitchell-Pecos-Presidio Valley-
     Reagan-Reeves County Plains-Scurry-Terrell-Upton-Van Horn
     and Highway 54 Corridor-Ward-Winkler.

NM...High Wind Watch from Wednesday morning through Wednesday evening
     for Eddy County Plains-Guadalupe Mountains of Eddy County.

     Fire Weather Watch from Wednesday morning through Wednesday
     evening for Chaves Plains-Eddy Plains-Lea-Sacramento
     Foothills and Guadalupe Mountains.

&&

SHORT TERM...44
LONG TERM....95
AVIATION...55

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 2:35 PM CDTHigh Wind WarningMAFBrewster, Culberson, Jeff Davis, Presidio, Reeves29 hr
Mar 11, 2:35 PM CDTWind AdvisoryMAFAndrews, Borden, Brewster, Crane, Culberson, Dawson and 17 more29 hr

Nearby

Red Flag Warnings in Texas, 2025Red Flag Warnings in New Mexico, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.